Pacific Journal of Mathematics

Completeness of sets of translated cosines.

R. P. Boas, Jr.

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 321-328.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052103

Mathematical Reviews number (MathSciNet)
MR0043929

Zentralblatt MATH identifier
0044.28603

Subjects
Primary: 42.4X

Citation

Boas, R. P. Completeness of sets of translated cosines. Pacific J. Math. 1 (1951), no. 3, 321--328. https://projecteuclid.org/euclid.pjm/1103052103


Export citation

References

  • [1] A. V. Bitsadze, Ob odnoi sisteme funktsi[On a system of functions] , Uspehi Matem. Nauk (N.S.) 5, no.4 (38) (1950), 154-155
  • [2] R. P. Boas, Jr., and l. Pollard, Complete sets of Bessel and Legendre functions, Ann. of Math. (2) 48 (1947), 366-384.
  • [3] V. A. Uitkin, O polnote odno sistemi trigonometricheskih funktsii[On thecom- pleteness of a system of trigonometric functions.], Uspehi Matem. Nauk (N.S.) 5, no.2 (36) (1950), 196-197.
  • [4] N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloquium Publications, vol. 26; American Mathematical Society, New York, 1940.
  • [5] R.E.A.C. Paley and N.Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19; American Mathematical Society, NewYork, 1934.